# SDR FDEA201503160938

- Difficulty date: March 16, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 691 hours, 25,192 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI INTO GATE, PARKING BRAKE WOULD NOT SET.  ACCOMPLISHED TEST OF THE PARKING BRAKE SYS IAW AMM 32-44-00-5.  ALL CHECKED NORMAL, NO  PREVIOUS HISTORY.  OK FOR SERVICE.
